Alert archive / Texas / River Flood Warnings in 2021

River Flood Warning 20, NWS Shreveport, LA

February 26, 20214 counties in Texas

NWS Shreveport, LA issued this river flood warning at Feb 26, 2021, 9:47 AM CST for 4 counties in Texas. It took effect at Feb 26, 2021, 11:06 AM CST. It was in force for 5 days.

The area

The outline as issued.

The facts

Issued
Feb 26, 2021, 9:47 AM CST (15:47 UTC)
In effect from
Feb 26, 2021, 11:06 AM CST
Expired
Mar 3, 2021, 5:35 AM CST
In force
5 days
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
Minor

Counties Franklin County, TX, Morris County, TX, Red River County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 142 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sulphur River near Talco (TLCT2). The gauge peaked at 25.11 ft at Feb 27, 2021, 4:00 PM CST.

actionminormoderate102002/2602/2702/2803/0103/0203/0303/04
Action stage
19.5 ft
Minor stage
20 ft
Moderate stage
26 ft
Major stage
27.5 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07343200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

407 
WGUS44 KSHV 261547
FLWSHV

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Shreveport LA
947 AM CST Fri Feb 26 2021

...The National Weather Service in Shreveport LA has issued a Flood 
Warning for the following river and creek in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

  White Oak Creek Near Talco affecting Morris, Titus and Franklin 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-271730-
/O.NEW.KSHV.FL.W.0020.210226T1706Z-210301T1321Z/
/TLCT2.1.ER.210226T1706Z.210227T1800Z.210228T1921Z.NO/
947 AM CST Fri Feb 26 2021

The National Weather Service in Shreveport has issued a

* Flood Warning for
  the Sulphur River Near Talco.
* Until Monday morning.
* At 8:45 AM CST Friday the stage was 17.3 feet.
* Flood stage is 20 feet.
* Minor flooding is forecast.
* Forecast...The Sulphur River is expected to rise above flood stage 
  late this Friday  morning to a crest of 25.5 feet early Saturday 
  afternoon.  It will then fall below flood stage early Sunday 
  afternoon.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

TXC159-343-449-271730-
/O.NEW.KSHV.FL.W.0021.210227T0243Z-210228T2218Z/
/WOCT2.1.ER.210227T0243Z.210227T1200Z.210228T0417Z.NO/
947 AM CST Fri Feb 26 2021

The National Weather Service in Shreveport has issued a

* Flood Warning for
  the White Oak Creek Near Talco.
* From this evening to Sunday afternoon.
* At 9:30 AM CST Friday the stage was 10.8 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...The creek is expected to rise above flood stage this 
  Friday evening to a crest of 17.0 feet Saturday morning.  It will 
  then fall below flood stage late Saturday evening.
* Impact...At 16.0 feet, Expect minor lowland flooding of creek 
  bottoms. Ranchers that may have cattle and equipment in the creek 
  bottoms should move them to higher ground.


&&

LAT...LON 3326 9530 3334 9506 3329 9471 3327 9466
      3325 9472

$$

08
9 follow-up statements
696 
WGUS84 KSHV 271533
FLSSHV

Flood Statement
National Weather Service Shreveport LA
933 AM CST Sat Feb 27 2021

...The Flood Warning is extended for the following river and creek 
in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

  White Oak Creek Near Talco affecting Morris, Titus and Franklin 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-449-281715-
/O.EXT.KSHV.FL.W.0021.000000T0000Z-210304T0600Z/
/WOCT2.1.ER.210227T1330Z.210301T0600Z.210303T1200Z.NO/
933 AM CST Sat Feb 27 2021

...The Flood Warning is now in effect until early Thursday morning...

The Flood Warning continues for
  the White Oak Creek Near Talco.
* Until late Wednesday night.
* At 8:30 AM CST Saturday the stage was 16.0 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum creek stage in the 24 hours ending 
  at 8:30 AM CST Saturday was 16.0 feet.
* Forecast...The White Oak Creek is expected to rise to a crest of 
  17.0 feet early Monday morning and then fall below flood stage 
  Wednesday morning.
* Impact...At 16.0 feet, Expect minor lowland flooding of creek 
  bottoms. Ranchers that may have cattle and equipment in the creek 
  bottoms should move them to higher ground.


&&

LAT...LON 3326 9530 3334 9506 3329 9471 3327 9466
      3325 9472

$$

TXC159-343-387-449-281715-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210304T2242Z/
/TLCT2.1.ER.210226T1746Z.210228T0000Z.210304T0442Z.NO/
933 AM CST Sat Feb 27 2021

...The Flood Warning is now in effect until Thursday afternoon...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Thursday afternoon.
* At 8:45 AM CST Saturday the stage was 24.7 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CST Saturday was 24.7 feet.
* Forecast...The Sulphur River will rise to 25.0 feet this Saturday 
  evening. It will then fall to 21.9 feet and begin rising again 
  early Monday afternoon. It will rise to 23.9 feet early Tuesday 
  afternoon. It will then fall below flood stage late Wednesday 
  evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

08
170 
WGUS84 KSHV 280127
FLSSHV

Flood Statement
National Weather Service Shreveport LA
727 PM CST Sat Feb 27 2021

...The Flood Warning continues for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-010130-
/O.CON.KSHV.FL.W.0020.000000T0000Z-210304T2242Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210304T0442Z.NO/
727 PM CST Sat Feb 27 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Thursday afternoon.
* At 6:45 PM CST Saturday the stage was 25.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:45 PM CST Saturday was 25.1 feet.
* Forecast...The river is expected to fall below flood stage late 
  Wednesday evening and continue falling to 16.5 feet Thursday 
  evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$
459 
WGUS84 KSHV 281421
FLSSHV

Flood Statement
National Weather Service Shreveport LA
821 AM CST Sun Feb 28 2021

...The Flood Warning continues for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-011430-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210302T1312Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210301T1912Z.NO/
821 AM CST Sun Feb 28 2021

...The Flood Warning is now in effect until Tuesday morning...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Tuesday morning.
* At 7:45 AM CST Sunday the stage was 24.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 7.1 feet Friday morning.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

25
604 
WGUS84 KSHV 010220
FLSSHV

Flood Statement
National Weather Service Shreveport LA
820 PM CST Sun Feb 28 2021

...The Flood Warning continues for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-020230-
/O.CON.KSHV.FL.W.0020.000000T0000Z-210302T1312Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210301T1912Z.NO/
820 PM CST Sun Feb 28 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Tuesday morning.
* At 6:45 PM CST Sunday the stage was 23.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:45 PM CST Sunday was 25.0 feet.
* Forecast...The river is expected to fall below flood stage early 
  tomorrow afternoon and continue falling to 7.0 feet Friday evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

25
399 
WGUS84 KSHV 011512
FLSSHV

Flood Statement
National Weather Service Shreveport LA
912 AM CST Mon Mar 1 2021

...The Flood Warning is extended for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-021515-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210303T1036Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210302T1636Z.NO/
912 AM CST Mon Mar 1 2021

...The Flood Warning is now in effect until early Wednesday 
morning...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until late Tuesday night.
* At 8:45 AM CST Monday the stage was 23.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  tomorrow morning and continue falling to 8.0 feet Saturday morning.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

25
602 
WGUS84 KSHV 020114
FLSSHV

Flood Statement
National Weather Service Shreveport LA
714 PM CST Mon Mar 1 2021

...The Flood Warning is extended for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-030115-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210305T0651Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210304T1251Z.NO/
714 PM CST Mon Mar 1 2021

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until late Thursday night.
* At 6:45 PM CST Monday the stage was 23.0 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:45 PM CST Monday was 23.8 feet.
* Forecast...The river is expected to fall below flood stage 
  Thursday morning and continue falling to 15.5 feet Saturday 
  evening.
* Impact...At 25.0 feet, Expect moderate flooding of lowland areas 
  with some secondary roadways closed. All cattle and equipment 
  nearby the river should be moved to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

10
374 
WGUS84 KSHV 021534
FLSSHV

Flood Statement
National Weather Service Shreveport LA
934 AM CST Tue Mar 2 2021

...The Flood Warning continues for the following river and creek in 
Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

  White Oak Creek Near Talco affecting Morris, Titus and Franklin 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-031715-
/O.EXT.KSHV.FL.W.0020.000000T0000Z-210303T2100Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210303T0300Z.NO/
934 AM CST Tue Mar 2 2021

...The Flood Warning is now in effect until tomorrow afternoon...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Wednesday afternoon.
* At 8:45 AM CST Tuesday the stage was 21.7 feet.
* Flood stage is 20 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CST Tuesday was 23.2 feet.
* Forecast...The Sulphur River is expected to fall below flood stage 
  late this Tuesday evening and continue falling to 13.4 feet Sunday 
  morning.
* Impact...Minor lowland flooding to diminish and end throughout 
  this Tuesday.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

TXC159-343-449-031715-
/O.CON.KSHV.FL.W.0021.000000T0000Z-210305T1500Z/
/WOCT2.1.ER.210227T1330Z.210302T0130Z.210304T2100Z.NO/
934 AM CST Tue Mar 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the White Oak Creek Near Talco.
* Until Friday morning.
* At 8:30 AM CST Tuesday the stage was 17.1 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum creek stage in the 24 hours ending 
  at 8:30 AM CST Tuesday was 17.3 feet.
* Forecast...The White Oak Creek is expected to fall below flood 
  stage Thursday afternoon and continue falling to 12.4 feet Sunday 
  morning.
* Impact...At 18.0 feet, Minor lowland flooding.  Move livestock and 
  equipment to higher ground.


&&

LAT...LON 3326 9530 3334 9506 3329 9471 3327 9466
      3325 9472

$$

08
401 
WGUS84 KSHV 030136
FLSSHV

Flood Statement
National Weather Service Shreveport LA
736 PM CST Tue Mar 2 2021

...The Flood Warning continues for the following rivers in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

For more hydrologic information, copy and paste the following website
address into your favorite web browser URL bar:
water.weather.gov/ahps2/index.php?wfo=shv


TXC159-343-387-449-032100-
/O.CON.KSHV.FL.W.0020.000000T0000Z-210303T2100Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210303T0300Z.NO/
736 PM CST Tue Mar 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Sulphur River Near Talco.
* Until Wednesday afternoon.
* At 8:45 AM CST Tuesday the stage was 21.7 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 8:45 AM CST Tuesday was 23.2 feet.
* Forecast...The river is expected to fall below flood stage late 
  this evening and continue falling to 13.4 feet Sunday morning.
* Impact...At 20.0 feet, Expect minor lowland flooding of the 
  heavily wooded floodplain. Ranchers that may have cattle and 
  equipment in the river bottoms should move them to higher ground.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

44
929 
WGUS84 KSHV 031135
FLSSHV

Flood Statement
National Weather Service Shreveport LA
535 AM CST Wed Mar 3 2021

...The Flood Warning is cancelled for the following river in Texas...

  Sulphur River Near Talco affecting Morris, Titus, Franklin and 
  Red River Counties.

TXC159-343-387-449-031245-
/O.CAN.KSHV.FL.W.0020.000000T0000Z-210303T1135Z/
/TLCT2.1.ER.210226T1746Z.210227T2200Z.210303T0300Z.NO/
535 AM CST Wed Mar 3 2021

...The Flood Warning for the Sulphur River Near Talco has been 
cancelled...

The Flood Warning is cancelled for
  the Sulphur River Near Talco.
* At 4:45 AM CST Wednesday the stage was 19.0 feet.
* Flood stage is 20 feet.
* Forecast...The Sulphur River is expected to fall to 12.7 feet 
  Sunday evening.


&&

LAT...LON 3338 9530 3340 9488 3331 9466 3326 9466
      3331 9478

$$

08

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Feb 26, 6:35 AM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Feb 26, 6:35 AM CST, 3 hours 12 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
635 AM CST Fri Feb 26 2021

.AVIATION...

For the 26/12Z TAF update, IFR/LIFR cigs will plague most of our
airspace as a warm front slowly proceeds northward through the
period. TSRA will impact the northern half of our area including
KTXK through 26/18Z, while RA/SHRA lingers for all other terminals
through a similar time frame. Southerly winds arrive to all
terminals by 27/08Z as the warm front continues northward by the
end of the period. /16/

&&

.PREV DISCUSSION... /issued 405 AM CST Fri Feb 26 2021/

SHORT TERM.../Today through Saturday/

A corridor of convection continues along the I-30 corridor this
morning, with elevated thunderstorms proceeding swiftly eastward
into southern Arkansas. Simultaneously, a weak frontal boundary
remains over our southern zones with areas along the I-20 corridor
sandwiched in between. Through the rest of the morning, the band
of rain and thunderstorms shift slightly east-southeast as the
shortwave to our west shifts across the Ark-La-Tex. The same
frontal boundary will return north as a warm front by this
afternoon, and wherever it sits by then, temperatures are expected
in the 50s to its north and 70s to the south aided by warm air
advection.

Rain chances wane by this evening, however, warm air advection
behind the frontal boundary and southwest flow will continue
through tomorrow, keeping highs in the mid-70s by that afternoon.
The southwest flow aloft, and weak disturbances embedded therein,
will also keep rain chances elevated and cloud cover in place
through the evening. /16/

LONG TERM.../Saturday Night through Friday/

By Saturday Night, we will be looking at a deeply amplified upper
pattern across the Lower 48 with a vigorous upper level trough
extending from the Desert Southwest, into the Intermountain West and
the Northern Plains. Broad upper ridging will remain anchored across
the southeast Gulf of Mexico, into the Bahamas and this will result
in deep southwesterly flow aloft across all of the Southern Plains.
It's this flow that will continue to provide generous deep layer
moisture across our region and perturbations in this flow will
provide the forcing necessary for scattered to numerous showers and
thunderstorms across our entire region. Highest rain chances should
be focused across our northern third Saturday Night along and north
of a warm front that will be near the AR/LA border to begin the long
term period before likely stalling near or just northwest of the I-
30 Corridor by Sunday Morning.

As we transition into Sunday, it appears the warm front will get
forced southward once again as the positive tilt longwave trough to
our west begins to slowly eject out into the Plains late in the day.
This should help to focus highest pops near and along the southward
moving sfc boundary and thus have increased pops to likely and
categorical categories areawide. The sfc boundary should get forced
south of the I-20 Corridor Sunday Night but we should continue to
see both warm sector convection and overrunning cool sector
convection Sunday Night as the 850mb boundary remains across our
northern tier through Monday Morning.

We will keep relatively high pops in the forecast for most of the
region through early Tuesday when it appears we finally begin to
lose the effects of upper forcing with the ejection of the upper
trough to our north.

Considerable discrepancies arise in the forecast for the middle to
later half of next week with the forecast greatly depending on our
next upper level storm system across the Southwest U.S. Latest
operational ECMWF showing a much more open wave moving our way on
Wed with northwest flow aloft noted behind this final trough through
the end of next week. The operational GFS is much more bullish on
forcing this trough out into the Great Plains next week, keeping
much of our region in southwest flow aloft through at least early
Friday and therefore keeping pops in the forecast through this same
timeframe. Split the difference between the much drier ECMWF and
much wetter GFS for now until there is better agreement in the
medium range.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  63  55  74  64 /  80  50  40  30
MLU  66  59  76  65 /  60  30  30  20
DEQ  53  45  64  58 /  30  20  70  70
TXK  55  50  68  62 /  80  40  60  60
ELD  56  51  70  63 /  90  60  50  50
TYR  58  53  73  64 /  70  30  40  30
GGG  59  53  73  64 /  70  40  40  30
LFK  73  59  77  66 /  30  20  20  20

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

16/16/13
Hazardous weather outlook, Feb 26, 3:43 AM CST, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
343 AM CST Fri Feb 26 2021

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-
TXZ096-097-108>112-124>126-136>138-149>153-165>167-271200-
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-De Soto-
Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-Winn-
Grant-Caldwell-La Salle-McCurtain-Bowie-Franklin-Titus-Camp-
Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-Cherokee-Rusk-
Panola-Nacogdoches-Shelby-Angelina-San Augustine-
343 AM CST Fri Feb 26 2021

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana, southeast Oklahoma, east Texas and northeast Texas.

.DAY ONE...Today and Tonight...

Locally heavy downpours will continue across the Four State Region
today. Some thunderstorms activity will also be possible with a
hail threat with any strong thunderstorms today. While no
widespread flooding is expected across the Four State Region
through tonight, an isolated flash flood threat cannot be ruled
out, mainly near and north of the Interstate 20 Corridor of
Northeast Texas and Northern Louisiana today.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

Additional showers and thunderstorms will increase across the
region this weekend into at least the early part of next week.
Some storms could be strong this weekend and while an isolated
severe thunderstorm threat cannot be ruled out, widespread severe
thunderstorms this weekend are not expected at this time. There
will however be periods of heavy rainfall, some of which could
produce some flooding if training of storms over saturated areas
occur this weekend.

.SPOTTER INFORMATION STATEMENT...

Activation of emergency management personnel...amateur radio
operators...and storm spotters may be needed for Today. Please
relay any information about observed severe weather to the NWS
while following all local, state, and CDC guidelines.

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 6:40 PM CSTSpecial Weather StatementSHVGregg, Harrison, Marion50 min
Feb 25, 9:37 PM CSTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus38 min
Feb 25, 10:10 PM CSTSevere Thunderstorm WarningSHVBowie50 min
Feb 25, 10:45 PM CSTSevere Thunderstorm WarningSHVBowie, Cass45 min
Feb 25, 11:56 PM CSTSpecial Weather StatementSHVRed River34 min
Feb 26, 9:47 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus6 days
Feb 26, 9:50 AM CSTRiver Flood WarningSHVCass, Marion10 days

Nearby

River Flood Warnings in Texas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.